PANADOL NIGHT TABS 20'S

€7,99

Product Title

Short Summary description of product

Panadol Night tablets combine the effective pain relieving power of Paracetamol with the gentle sedating properties of an anti-histamine - Diphenhydramine Hydrochloride. They give night- time relief from muscular aches and pains, backache, toothache, headache, period pain as well as cold and flu symptoms.


Adults and children over 12: For bedtime use only. Take two tablets 20 minutes before bedtime.

Do not take within 4 hours of taking other Paracetamol tablets, which must have been taken at a maximum of six tablets during the day.

For short-term use only. If taking for longer than 10 consecutive nights, please consult your G.P. Contains lactose.

Warning: May cause drowsiness, if affected do not drive or operate machinery.

Avoid alcoholic drinks.

OTC


 

Film coated tablets
Paracetamol 500mg
Diphenhydramine Hydrochloride 25mg